Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small spots on penis head, scaling, no itching, redness. Psoriasis?

Hello, I have had small spots on the penis head that become scally and fake. This is not a regular occurance, mostly occurring every few months or so. It does not ich nor is senative, just some what unattractive. The scalling of the skin will come of during masterbation and the will look red in color. Is this a form of psorisis?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
good evening to you... as you saying you have scaling and redness on removal of the scales...It could be genital psoriasis.. other possibilities of erythroplasia of queyrat..You also need to rule out the possibility of reiters disease too...Do you have any other symptoms like joint pains , burning while passing urine,redness of the eyes?Do you have any patch elsewhere on the skin...if not then u can apply a low potent steroid cream once at night...If you have any other symptoms i would advise you to visit a dermatologist and get yourself examined clinically before taking any other treatment
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor